# SDR VNAA2012101500008

- Difficulty date: October 15, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 20,714 hours, 20,523 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6229302004
- Part serial: 1CF8B
- Condition: Damaged
- Location: Weather Radar
- Part time: 8,399 hours, 8,524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LIGHTNING STRIKE ON FRONT RIGHT OF AIRCRAFT.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION AND FOUND MULTIPLE STRIKE LOCATIONS ON RIGHT SIDE TO 15 FASTENERS, NINE (9) WINDOW FRAMES AND RIGHT OUTBOARD ELEVATOR STATIC WICK.  MAINTENANCE PERFORMED REPAIRS FOR DAMAGED FASTENERS, BLENDED WINDOW SURROUNDS AND REMOVED AND REPLACED RIGHT OUTBOARD ELEVATOR STATIC WICK.  WEATHER RADAR RECEIVER / TRANSMITTER ANTENNA AND TOTAL AIR TEMPERATURE PROBE WERE ALSO REMOVED AND REPLACED DUE TO LIGHTNING STRIKE DAMAGE.  LIGHTNING STRIKE DAMAGE NOTED ON FIRST OFFICER’S SIDE WINDOW WAS FOUND TO BE WITHIN LIMITS.  MAINTENANCE PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
